# SDR SIMA201911252002

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 1,467 hours, 941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOR STRIP 1 LH SIDE INOP-C/A-REMOVED AND REPLACED  EMERGENCY FLOOR STRIP 1 LH SIDE IAW ERJ 175 AMM 33-50-21. NO FURTHER DEFECTS FOUND.
